This topic is now archived and is closed to further replies.

1 post in this topic

Posted · Report post

Hey everyone!


I joined this website because I've recently gotten a really bad breakout after staring yaz birth control. Before starting with yaz, I had occasional breakouts, a few pimples here and there, and even my worse breakouts were somewhat manageable. 


I started the pack last sunday, so it's been a week now. Literally the next day my skin started breaking out. I got, in the span of a week, 3 large cysts on my left cheek and a few baby pimples on my chin (nothing too crazy). The cysts were painful and formed within a couple days of each other, and nothing seemed to calm them down! No amount of benzoyl peroxide would help, I ended up just icing them (to reduce swelling but mostly the pain!). I made an emergency trip to Sephora (besides that, I haven't left my house in 3 days and have been seriously depressed about the whole experience) to buy a product called "Eradikate" - it's basically a sulfur product you apply at night to dry out your acne. It helped somewhat, but I'm left with pretty bad red marks. 


Aside from that I've been feeling pretty down - a combination of the breakout, hormonal changes from the pill, and being a hermit at home.


Has anyone else had a similar experience with yaz? Is it worth continuing with the pill considering my acne wasn't too bad to begin with and now is worse than ever? I've read a lot of blogs about initial breakouts with yaz, and everyone says to wait it out...3-4 months... but that's a long time to wait to be back to normal again and if the breakout continues like this it will be leaving some serious damage and scarring to my skin even after it all clears up...


Any advice welcome!!

Share this post

Link to post
Share on other sites